Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 336, NWS Tulsa, OK

May 22, 20114 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 11:36 PM CDT for 4 counties in Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 11:36 PM CDT (04:36 UTC)
Expired
May 23, 2011, 12:15 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 8:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS54 KTSA 230436
SVRTSA
ARC007-015-087-143-230515-
/O.NEW.KTSA.SV.W.0336.110523T0436Z-110523T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1215 AM CDT

* AT 1135 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTH OF WAR EAGLE TO 3 MILES NORTH OF
  HINDSVILLE TO 6 MILES NORTHWEST OF WESLEY...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HINDSVILLE...WESLEY...CLIFTY...EUREKA SPRINGS...FORUM...
  HUNTSVILLE...JAPTON...MARBLE...AURORA...WITTER...BERRYVILLE...
  BOSTON...RULE...CARROLLTON...RUDD...GREEN FOREST...OSAGE AND
  KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3614 9330 3611 9331 3612 9348 3609 9348
      3608 9344 3597 9344 3592 9350 3584 9352
      3582 9351 3577 9351 3601 9410 3641 9396
      3641 9329
TIME...MOT...LOC 0436Z 282DEG 32KT 3632 9392 3618 9387
          3608 9398

$$
2 follow-up statements
049 
WWUS54 KTSA 230504
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT MON MAY 23 2011

ARC007-143-230514-
/O.CAN.KTSA.SV.W.0336.000000T0000Z-110523T0515Z/
BENTON AR-WASHINGTON AR-
1204 AM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
EASTERN BENTON COUNTIES IS CANCELLED...

LAT...LON 3604 9383 3641 9375 3641 9329 3614 9330
      3611 9331 3612 9348 3609 9348 3608 9344
      3597 9344 3592 9349
TIME...MOT...LOC 0504Z 282DEG 32KT 3628 9356 3614 9352
          3604 9363

$$

ARC015-087-230515-
/O.CON.KTSA.SV.W.0336.000000T0000Z-110523T0515Z/
CARROLL AR-MADISON AR-
1204 AM CDT MON MAY 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN MADISON AND SOUTHERN CARROLL COUNTIES...

AT 1202 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CABANAL TO DRYFORK TO AURORA...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
METALTON...DRYFORK...CABANAL...RUDD...KINGSTON...COIN...CARROLLTON...
CONNOR...DELMAR...GREEN FOREST...OSAGE...DENVER...WEATHERS AND RULE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3604 9383 3641 9375 3641 9329 3614 9330
      3611 9331 3612 9348 3609 9348 3608 9344
      3597 9344 3592 9349
TIME...MOT...LOC 0504Z 282DEG 32KT 3628 9356 3614 9352
          3604 9363

$$
592 
WWUS54 KTSA 230511
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CDT MON MAY 23 2011

ARC015-087-230522-
/O.EXP.KTSA.SV.W.0336.000000T0000Z-110523T0515Z/
CARROLL AR-MADISON AR-
1211 AM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND SOUTHERN
CARROLL COUNTIES EXPIRES AT 1215 AM CDT...

THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3604 9383 3641 9375 3641 9329 3614 9330
      3611 9331 3612 9348 3609 9348 3608 9344
      3597 9344 3592 9349
TIME...MOT...LOC 0512Z 282DEG 32KT 3626 9347 3612 9343
          3602 9354

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:46 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 22, 9:46 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SUN MAY 22 2011

...UPDATE...

.DISCUSSION...
ONGOING CONVECTION IS ON THE DOWN TREND HOWEVER...AS IF OFTEN THE
CASE WITH SUCH EXTREME CAPE...STORMS MAY CONTINUE WELL INTO THE
OVERNIGHT HOURS BEFORE CONDITIONS CAN STABILIZE SUFFICIENTLY.
ALSO...THE TORNADIC THREAT HAS DECREASED BUT REMAINS SOMEWHAT
PRESENT SHOULD A STRONGER UPDRAFT DEVELOP THUS THE CURRENT TORNADO
WATCH REMAINS IN PLACE. OVERNIGHT STORMS ARE LESS APPARENT IN THE
MOST RECENT DATA...WITH ANY DEVELOPMENT LIKELY FAVORED WELL WEST
OF THE AREA THUS WILL REDUCE OVERNIGHT POPS NORTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  81  69  85 /  20  70  80  20
FSM   68  84  68  84 /  60  50  50  20
MLC   71  82  71  84 /  40  30  40  20
BVO   68  79  68  85 /  20  60  80  20
FYV   66  78  67  81 /  60  50  70  30
BYV   64  79  64  81 /  60  60  80  30
MKO   69  81  68  83 /  40  50  60  20
MIO   65  80  67  83 /  30  60  80  30
F10   70  81  70  85 /  30  50  50  20
HHW   70  84  69  84 /  60  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN MAY 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE
CHANCE FOR TORNADOES AND VERY LARGE HAIL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE
SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A
VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD
QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION.
THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL.

AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE
OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT.
FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST
ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND
VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM
ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR
THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY
LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY
MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING
WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER
AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS.

A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO
EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM
DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY
NIGHT INTO WEDNESDAY.  SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST
AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON
THE SOUTH SIDE OF THE SHORTWAVE TROUGH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS
CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE
WEATHER IS LIKELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 22, 10:49 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1049 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             TULSA                   36.13N 95.92W
05/22/2011  M2.00 INCH       TULSA              OK   NWS EMPLOYEE

            MEASURED AT WFO TULSA

&&

JBM
Local storm report, May 22, 11:02 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1102 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     CAMERON                 35.13N 94.53W
05/22/2011  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

JBM
Special weather statement, May 22, 11:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 PM CDT SUN MAY 22 2011

OKZ061-062-067-230445-
MAYES OK-ROGERS OK-WAGONER OK-
1112 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHERN WAGONER

AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF VERDIGRIS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...INOLA...VERDIGRIS...
TIAWAH...FOYIL...BUSHYHEAD...PRYOR AND ADAIR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3657 9538 3631 9514 3607 9562 3628 9577
TIME...MOT...LOC 0413Z 237DEG 30KT 3622 9561
Local storm report, May 22, 11:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             1 SSW CATOOSA           36.18N 95.75W
05/22/2011  M1.75 INCH       ROGERS             OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 22, 11:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1118 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     POTEAU                  35.05N 94.62W
05/22/2011                   LE FLORE           OK   EMERGENCY MNGR

            NUMEROUS REPORTS ACROSS LE FLORE COUNTY OF TREES AND
            POWER LINE DAMAGE.

&&

JBM
Local storm report, May 22, 11:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             LOWELL                  36.26N 94.13W
05/22/2011  E2.00 INCH       BENTON             AR   BROADCAST MEDIA

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:39 PM CDTTornado WarningTSABenton36 min
May 22, 7:52 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison38 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSABenton, Washington66 min
May 22, 8:16 PM CDTTornado WarningTSABenton, Washington29 min
May 22, 8:20 PM CDTTornado WarningTSABenton55 min
May 22, 8:30 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison60 min
May 22, 8:39 PM CDTTornado WarningTSABenton16 min
May 22, 8:45 PM CDTTornado WarningTSABenton, Washington45 min
May 22, 9:19 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 22, 9:30 PM CDTSevere Thunderstorm WarningTSACarroll, Madison60 min
May 22, 10:27 PM CDTSevere Thunderstorm WarningTSABenton, Carroll63 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningTSABenton57 min
May 22, 10:37 PM CDTSpecial Weather StatementTSACrawford23 min
May 22, 10:46 PM CDTTornado WarningTSABenton44 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian, Washington40 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian59 min
May 22, 11:01 PM CDTTornado WarningTSABenton29 min
May 22, 11:12 PM CDTTornado WarningTSABenton, Washington33 min
May 22, 11:24 PM CDTTornado WarningTSABenton36 min
May 22, 11:45 PM CDTTornado WarningTSABenton45 min
May 23, 12:29 AM CDTSpecial Weather StatementTSACarroll31 min
May 23, 1:05 AM CDTSpecial Weather StatementTSACarroll25 min
May 23, 3:31 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 23, 11:53 AM CDTAreal Flood WarningTSACarroll12 hr
May 23, 12:26 PM CDTFlash Flood WarningTSABenton, Washington4 hr
May 23, 12:45 PM CDTFlash Flood WarningTSACarroll, Madison4 hr
May 23, 1:03 PM CDTSpecial Weather StatementTSAWashington27 min
May 23, 1:28 PM CDTSevere Thunderstorm WarningTSAWashington47 min
May 23, 1:38 PM CDTFlash Flood WarningTSABenton6 hr
May 23, 2:15 PM CDTSevere Thunderstorm WarningTSAWashington60 min
May 23, 2:22 PM CDTFlash Flood WarningTSAWashington4 hr
May 23, 2:53 PM CDTSevere Thunderstorm WarningTSAMadison52 min
May 23, 3:06 PM CDTRiver Flood WarningTSACarroll19 hr
May 23, 3:06 PM CDTSpecial Weather StatementTSAWashington24 min
May 23, 3:20 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington34 hr
May 23, 3:30 PM CDTFlash Flood WarningTSACarroll, Madison4 hr
May 23, 3:40 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin50 min
May 23, 3:57 PM CDTSevere Thunderstorm WarningTSAMadison22 min
May 23, 4:26 PM CDTSevere Thunderstorm WarningTSAFranklin19 min
May 23, 4:31 PM CDTFlash Flood WarningTSABenton4 hr
May 23, 5:17 PM CDTSpecial Weather StatementTSACarroll, Madison58 min
May 23, 6:17 PM CDTFlash Flood WarningTSAWashington6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.